MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TROPONIN T STAT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS TROPONIN T STAT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number E411 DISK
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
The initial reporter stated they received discrepant results for five patient samples tested with the elecsys troponin t hs stat assay on a cobas e 411 analyzer (disk system).Patient sample 1: the sample initially resulted in a troponin t hs stat value of 23.86 pg/ml.The sample was repeated three times, resulting in values of 11.19 pg/ml, 35.52 pg/ml and 37.43 pg/ml.The result deemed correct was 8.3 ng/l.Patient sample 2: the sample initially resulted in a troponin t hs stat value of 18.6 pg/ml.The sample was repeated three times, resulting in values of 27.9 pg/ml, 12.9 pg/ml, and 19.6 pg/ml.It is unknown which result was deemed correct.Patient sample 3: the sample initially resulted in a troponin t hs stat value of 27.85 pg/ml and repeated as 12.91 pg/ml.The result deemed correct was 78.8 ng/l patient 4: the sample initially resulted in a troponin t hs stat value of 16.62 pg/ml.The result deemed correct was 8.6 ng/l.Patient 5: the sample initially resulted in a troponin t hs stat value of 12.25 pg/ml and repeated as 21.86 pg/ml.The result deemed correct was 12.5 ng/l.The questionable results were reported outside of the laboratory.It was asked but it is unknown if the results that were deemed correct were obtained on the same cobas e 411 analyzer.It was asked but it is unknown if patients 1 and 5 are the same person.The troponin t hs stat reagent lot was 596381 with an expiration date of 31-mar-2023.
 
Additional Manufacturer Narrative
It was confirmed that patient samples 1 and 5 derive from the same patient.The results deemed correct were obtained on a second e 411 in a different laboratory.
 
Additional Manufacturer Narrative
Upon review of the alarm trace, two measuring cell-related alarms were observed.During a service visit by the field service engineer, several actions were performed including verification of the storage conditions of the reagents.It was determined that the refrigeration of the reagents was not in accordance with the recommended storage conditions.Per product labeling: "storage and stability, store at 2 8 °c." the investigation could not identify a product problem.The issue is consistent with incorrect storage conditions.
 
Additional Manufacturer Narrative
Medwatch fields d1, d2, d2b, d4, g1, and g4 have been updated.

Brand Name
TROPONIN T STAT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16454133
Report Number1823260-2023-00601
Device Sequence Number3466723
Product Code MMI
UDI-Device Identifier04015630921621
UDI-Public04015630921621
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082699
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberE411 DISK
Device Catalogue Number04660307190
Device Lot Number596381
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/02/2023
04/12/2023
04/12/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/28/2023
05/02/2023
05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale